# SDR CA190412010

- Difficulty date: April 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: G02701003007G027
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIG TEST HAS SHOWN THAT SFECU WOULD SEND VALID ERRONEOUS SLAT/FLAP POSITION (L127 & L137) DATA TO FBW/CLAWS, IN CASE OF PSU MECHANICAL FAILURE. ++X++ (TCH) (TC# 20190412010)
